Invariant subspaces for LPV systems and their application

Balas, GJ and Bokor, József and Szabó, Zoltán (2003) Invariant subspaces for LPV systems and their application. IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 48 (11). pp. 2065-2069.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:11
Last Modified: 11 Dec 2012 15:11
URI: http://eprints.sztaki.hu/id/eprint/3189

Update Item Update Item